# SDR AALA20120321026

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON THE STATION 1088 BULKHEAD JUST BELOW THE AUXLIARY POWER UNIT INLET DUCT, LOCATED IN THE JACKSCREW COMPARTMENT.  REMOVED THE DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLERS PER SRM  51-70-11 AND EA B737-53-022380.
